# SDR SWAA2019081435925

- Difficulty date: July 25, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5400
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE OF LONGITUDINAL FLOOR SUPPORT CRACKED AT BS. 927+9, BL 0.   R&R ANGLE IAW SRM AND DWG.
